A 39-year-old member asked:
Disclaimer

how long do side effects take to show if i get a tetanus booster shot?

1 doctor answer
Dr. Michael Amster
Specializes in Pediatrics
A day or two: Most of the time, side effects are a mild swelling and a dull ache that sets in later that day and continues for 2-3 days afterwards. Sometimes a fever develops that night or the next day. Other shots may have delayed side effects but the tetanus vaccine side effects set in fairly quickly.
Answered on Jan 12, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Mihir Patel
14 years experience Internal Medicine
Don't worry: You can still get tetanus but chances are very low; recommendation is to have tetanus booster every 10 years with this minor wounds. You are due for y ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Larry Xanthopoulos
21 years experience Pediatrics
Not likely: Although it is always possible to have a reaction to any vaccine at any given time, it is unlikely to happen if you are having a booster of sorts. Ke ... Read More
A 59-year-old male asked:
Dr. Mary Bergum
19 years experience Family Medicine
Immunizations: It usually takes about two weeks to increase immunity.
1
1 thank
A 56-year-old member asked:
Dr. John Leander Po
17 years experience Infectious Disease
Booster plus....: Adults 19-64 years of age should receive a single dose of "tdap" for booster immunization if their most recent tetanus toxoid-containing vaccine was 1 ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month